# SDR TWAA9719001

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 18406032
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

JFK - DURING CRUISE, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  REMOVED AND REPLACED RIGHT HAND SECONDARY HEAT EXCHANGER, MFG P/N 184060-3-2.  OPERATIONAL CHECK NORMAL. (M)
